# SDR CALA0600376

- Difficulty date: October 6, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N14336
- Make and model: Boeing 7373T0
- Aircraft serial: 23574
- Aircraft time: 59,760 hours, 26,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 259-294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SEAT TRACK STA 259.5 TO 294.5, RBL 44.  REPLACED SEAT TRACK IAW SRM 51-10-2.
